Automorphisms of functions in abelian permutation groups

Stephen D. Cohen, Gary Lee Mullen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)107-108
Number of pages2
JournalGlasgow Mathematical Journal
Volume16
Issue number2
DOIs
StatePublished - Jan 1 1975

Fingerprint

Permutation group
Abelian group
Automorphisms

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{8347289dcc794885a9ba8d3aa3a2e1f8,
title = "Automorphisms of functions in abelian permutation groups",
author = "Cohen, {Stephen D.} and Mullen, {Gary Lee}",
year = "1975",
month = "1",
day = "1",
doi = "10.1017/S0017089500002597",
language = "English (US)",
volume = "16",
pages = "107--108",
journal = "Glasgow Mathematical Journal",
issn = "0017-0895",
publisher = "Cambridge University Press",
number = "2",

}

Automorphisms of functions in abelian permutation groups. / Cohen, Stephen D.; Mullen, Gary Lee.

In: Glasgow Mathematical Journal, Vol. 16, No. 2, 01.01.1975, p. 107-108.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Automorphisms of functions in abelian permutation groups

AU - Cohen, Stephen D.

AU - Mullen, Gary Lee

PY - 1975/1/1

Y1 - 1975/1/1

UR - http://www.scopus.com/inward/record.url?scp=84974505382&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974505382&partnerID=8YFLogxK

U2 - 10.1017/S0017089500002597

DO - 10.1017/S0017089500002597

M3 - Article

AN - SCOPUS:84974505382

VL - 16

SP - 107

EP - 108

JO - Glasgow Mathematical Journal

JF - Glasgow Mathematical Journal

SN - 0017-0895

IS - 2

ER -